# SDR CALA2020012000214

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 37,609 hours, 13,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 22ABC & 29ABC EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LIGHT ASSY IAW AMM 33-51-14.  OPS CHECKED OK,  ACCOMPLISHED INSPECTION OF EMERGENCY LIGHTS AT 22ABC AND 29ABC.
